Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



A finiteness theorem for Lagrangian fibrations

Author: Justin Sawon
Journal: J. Algebraic Geom. 25 (2016), 431-459
Published electronically: August 7, 2015
MathSciNet review: 3493589
Full-text PDF

Abstract | References | Additional Information

Abstract: We consider (holomorphic) Lagrangian fibrations $\pi :X\rightarrow \mathbb {P}^n$ that satisfy some natural hypotheses. We prove that there are only finitely many such Lagrangian fibrations up to deformation.

References [Enhancements On Off] (What's this?)


Additional Information

Justin Sawon
Affiliation: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina 27599-3250
MR Author ID: 653333

Received by editor(s): February 17, 2013
Received by editor(s) in revised form: May 20, 2014, and November 13, 2014
Published electronically: August 7, 2015
Article copyright: © Copyright 2015 University Press, Inc.